MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. MINI-SPIKE; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. MINI-SPIKE; SET, I.V. FLUID TRANSFER
Model Number 412012
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that brown residue was observed on the spike.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused sample in open packaging identifying reported lot 61775128 was returned for evaluation.Visual evaluation of the sample confirmed various dark embedded specks identified as burnt resin (die drool) in the guard.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.As a result of this occurrence, a new work instruction for 100% inspection for black particulates during manufacturing and packaging for this product was initiated.If additional pertinent information becomes available a follow-up report will be filed.Note: section g2 was updated to include that (b)(4) was also received for this report.

Brand Name
MINI-SPIKE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key12306405
Report Number2523676-2021-00249
Device Sequence Number14373081
Product Code LHI
UDI-Device Identifier04022495769671
UDI-Public04022495769671
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K925401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number412012
Device Catalogue Number412012
Device Lot Number0061775128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2021
Initial Date Received by Manufacturer 07/31/2021
Supplement Date Received by Manufacturer07/31/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1